MAUDE Adverse Event Report: DORNOCH DUO FLUID CART WITH SMOKE EVACUATOR - REFURBISHED; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH DUO FLUID CART WITH SMOKE EVACUATOR - REFURBISHED; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number UE514010100
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.
 
Event or Problem Description
It was reported that the power cord was cut and there were exposed wires.The event timing was outside of surgery.There was no harm or delay reported as there was no patient involvement.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
Following sections were updated or corrected : b4, b5, d4, d9, g2, g6, g3, g4, h1, h2, h3, h4, h6, h10 -review of the most recent repair record determined that the power cord was run over by the cart and cut the cord.The power cord was replaced and resolved the reported issue.Dhr was reviewed and no discrepancies related to the reported event were found.-a definitive root cause cannot be determined.-the event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional event information available.

Brand Name
DUO FLUID CART WITH SMOKE EVACUATOR - REFURBISHED
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer (Section G)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key15749030
Report Number0001954182-2022-00104
Device Sequence Number6203382
Product Code JCX
UDI-Device Identifier00889024466029
UDI-Public(01)00889024466029
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUE514010100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown